# SDR SIMA201035504

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 27,227 hours, 26,439 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3311 JUST PRIOR TO LANDING (ABOUT 200 FL AFL) RECEIVED BAGGAGE SMOKE MESSAGE ON EICAS AFTER CLEARING RUNWAY.  PERFORMED EPC MEMORY ITEMS -FIRED BAGGAGE EXTINGUISHER.  FLIGHT ATTENDANT CONFIRMED NO FIRE BY VISUAL INSPECTION.  CRASH, FIRE AND RESCUE CONFIRMED NO HEAT BY INFRARED.  TAXIED TO GATE SHORTLY PRESSING BAGGAGE SMOKE BUTTON.  RECEIVED BAGGAGE EXTINGUISHER BOTTLE INOPERABLE MESSAGE ON EICAS.  BAGGAGE SMOKE LIGHT THEN EXTINGUISHED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BAGGAGE UPPER FIRE EXTINGUISHER BOTTLE IAW AMM 26-23-01.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE BAGGAGE LOWER FIRE EXT BOTTLE IAW AMM 26-23-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
